Jordan -Derivations on -Algebras and -Algebras
Jong Su An,
Jianlian Cui and
Choonkil Park
Abstract and Applied Analysis, 2008, vol. 2008, 1-12
Abstract:
We investigate Jordan -derivations on -algebras and Jordan -derivations on -algebras associated with the following functional inequality for some integer greater than 1. We moreover prove the generalized Hyers-Ulam stability of Jordan -derivations on -algebras and of Jordan -derivations on -algebras associated with the following functional equation for some integer greater than 1.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/410437.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/410437.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:410437
DOI: 10.1155/2008/410437
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().